# SDR AALA20130910018

- Difficulty date: September 10, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 43,289 hours, 20,551 cycles
- Engine: Pwa JT8D219
- Engine time: 574 hours, 327 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT ENGINE SURGES FOLLOWED BY ENGINE VALVE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT HAND ENGINE AT DFW ON 9/12/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
